# SDR AALA20011960

- Difficulty date: October 17, 2001
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIRS INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT SOCKET AT AFT AIRSTAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
